# SDR SIMA201206502001

- Difficulty date: March 2, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,459 hours, 20,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735971347359713
- Part serial: 16693159
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4553 THE CREW REPORTED THAT ONE MINUTE AFTER TAKEOFF THEY RECEIVED A BAGGAGE SMOKE WARNING MESSAGE.  THE CREW BLEW BOTTLES AFTER WARNING ILLUMINATED.  THE CREW DECLARED AN EMERGECNY AND RETURNED TO LGA WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED BOTH FWD AND AFT SMOKE DETECTORS PER AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD.  PART NUMBERS: FWD SMOKE DET P/N 473597-13  S/N 1669  AFT SMOKE DET P/N 473597-13  S/N 3159.  REMOVED AND REPLACED BOTH UPPER & LOWER FIRE BOTTLES IAW EMB-26-23-01.  PART NUMBERS: FIREX BOTTLE-630 CU.IN.346000731  S/N 20784F1.  FIREX BOTTLE-224 CU IN 337000271. S/N 34197D.  CARTRIDGE M30903870.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
